Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 11, Pages 1464–1470 (Mi de9807)  

Ordinary Differential Equations

Regularization of a degenerate optimal control problem

V. V. Dicusar

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1231 kB)

English version:
Differential Equations, 1998, 34:11, 1464–1470

Bibliographic databases:
UDC: 517.97
Received: 20.07.1998

Citation: V. V. Dicusar, “Regularization of a degenerate optimal control problem”, Differ. Uravn., 34:11 (1998), 1464–1470; Differ. Equ., 34:11 (1998), 1464–1470

Citation in format AMSBIB
\Bibitem{Dik98}
\by V.~V.~Dicusar
\paper Regularization of a degenerate optimal control problem
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 11
\pages 1464--1470
\mathnet{http://mi.mathnet.ru/de9807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711325}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 11
\pages 1464--1470


Linking options:
  • http://mi.mathnet.ru/eng/de9807
  • http://mi.mathnet.ru/eng/de/v34/i11/p1464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:65
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022